蒲学科

作者: 时间:2018-09-19 点击数:

一、基本信息

 

蒲学科教授

 

研究领域:偏微分方程

 

办公地点:行政西前座329-1

 

电子邮箱:xuekepu@gzhu.edu.cn

 

 

 

二、个人简介

蒲学科,男,理学博士,广州大学数学与信息科学学院教授、博士生导师。2009年毕业于中国工程物理研究院研究生部,获理学博士学位,应用数学方向,主要从事非线性偏微分方程的数学理论研究。目前已在Comm. Math. Phys., Arch. Ration. Mech. Anal., SIAM J. Math. Anal., Calc. Var., J. Differential Equations等重要数学期刊上发表论文多篇,出版专著四部,多次获得国家自然科学基金委项目资助。

 

三、教育背景

2006.9-2009.6 中国工程物理研究院研究生部 博士研究生

2003.9-2006.6 重庆大学 硕士研究生

1999.9-2003.6 重庆大学 本科生

 

四、职业经历

2017.11-今 广州大学 数学与信息科学学院

2009.6-2017.11 重庆大学 数学与统计学院

 

五、教授课程

数学分析、数学物理方程、线性代数等

 

六、科研服务

近年主持的研究项目:

2019.1-2022.12 国家自然科学基金面上项目

2015.1-2018.12 国家自然科学基金面上项目

2019.10-2022.9 广东省自然科学基金面上项目

 

七、研究成果

1.近5年论著目录

Guo, Boling; Gao, Hongjun; Pu, Xueke Stochastic PDEs and dynamics. De Gruyter, Berlin, 2017. viii+220 pp. ISBN: 978-3-11-049510-2; 978-3-11-049243-9

Guo, Boling; Pu, Xueke; Huang, Fenghui Fractional partial differential equations and their numerical solutions. Originally published by Science Press in 2011. World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2015. x+336 pp. ISBN: 978-981-4667-04-3

 

2.近期发表的期刊文章

Bian, Dongfen; Pu, Xueke Global smooth axisymmetic solutions of the Boussinesq equations for magnetohydrodynamics convection. J. Math. Fluid Mech. 22 (2020), no. 1, Paper No. 12, 13 pp.

Pu, Xueke; Wang, Wendong Partial regularity to the Landau-Lifshitz equation with spin accumulation. J. Differential Equations 268 (2020), no. 2, 707–737.

Liu, Huimin; Pu, Xueke Justification of the NLS approximation for the Euler-Poisson equation. Comm. Math. Phys. 371 (2019), no. 2, 357–398.

Pu, Xueke; Wang, Meng; Wang, Wendong The Landau-Lifshitz equation of the ferromagnetic spin chain and Oseen-Frank flow. SIAM J. Math. Anal. 49 (2017), no. 6, 5134–5157.

Liu, Huimin; Pu, Xueke Long wavelength limit for the quantum Euler-Poisson equation. SIAM J. Math. Anal. 48 (2016), no. 4, 2345–2381.

Pu, Xueke; Guo, Boling Quasineutral limit of the pressureless Euler-Poisson equation for ions. Quart. Appl. Math. 74 (2016), no. 2, 245–273.

Pu, Xueke; Guo, Boling Global existence and semiclassical limit for quantum hydrodynamic equations with viscosity and heat conduction. Kinet. Relat. Models 9 (2016), no. 1, 165–191.

Guo, Yan; Pu, Xueke KdV limit of the Euler-Poisson system. Arch. Ration. Mech. Anal. 211 (2014), no. 2, 673–710.

Pu, Xueke Dispersive limit of the Euler-Poisson system in higher dimensions. SIAM J. Math. Anal. 45 (2013), no. 2, 834–878.

Pu, Xueke; Guo, Boling Well-posedness for the fractional Landau-Lifshitz equation without Gilbert damping. Calc. Var. Partial Differential Equations 46 (2013), no. 3-4, 441–460.

Pu, Xueke; Guo, Boling Momentum estimates and ergodicity for the 3D stochastic cubic Ginzburg-Landau equation with degenerate noise. J. Differential Equations 251 (2011), no. 7, 1747–1777.

Pu, Xueke; Guo, Boling The fractional Landau-Lifshitz-Gilbert equation and the heat flow of harmonic maps. Calc. Var. Partial Differential Equations 42 (2011), no. 1-2, 1–19.

COPYRIGHT©2004-2018 广州大学数学与信息科学学院 

地址:广州大学城外环西路230号 电话:02039366859  邮编:510006
ICP备案号:粤ICP备 05008855号